# SDR 2008UALA03223

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 42,974 hours, 15,313 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOORS WOULD NOT CLOSE.  RTFL.  *S/D*  INTERNAL STRUT LEAK- O-RING ISSUE.  NLG STRUT REPACKED, SERVICED.  GEAR SWINGS WERE NORMAL.
